| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lens was returned in a vial in liquid.Visual inspection found the lens haptic torn.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2; -12.50 diopter implantable collamer lens into the patient's eye.It was noted that the lens was explanted because it was too large.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.